# SDR CALA9802000

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER LEADING EDGE TO RIB SUPPORT ANGLE CRACKED AROUND EIGHT BOLT HEADS INSIDE L/H WING LEADING EDGE AT OUTBOARD SIDE OF RIB, FSS 121. THE RIB SUPPORT ANGLE WAS REMOVED AND NEW ANGLES WERE INSTALLED IAW SRM 51-30-2, PAGE 2, 51-10-1, AND 51-10-2, PAGE 1.
